# SDR AALA202110251035

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737*
- Aircraft serial: 29568
- Aircraft time: 36,959 hours, 15,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS NOT ARMED LIGHT WILL NOT STAY SECURED IN PLACE - IT OCCASIONALLY FALLS OUT OF POSITION. RELAMPED EMERGENCY EXIT NOT ARMED LIGHT. SECURED AND OPERATIONS CHECKS NORMAL.
